|Effects of Glutathione - JB
Dec 5, 2000
What are the effects of glutathione if taken with oral contraceptives? Will it result in delayed menstruation?
| Response from Dr. Bartlett
In my research on this question, I was unable to identify an interaction between glutathione and oral contraceptives. However, you should be aware that drug interactions with glutathione have not been extensively studied. Certainly women with HIV infection may have irregular menses. I would suggest consulting with your gynecologist.
John A. Bartlett, M.D.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Sinus Infection After Unprotected Oral Sex Without Ejaculation Worried I Have HIV
- Sore On Mouth After Getting Scratched Worried I Have HIV
- Tingling Lips After French Kissing Worried I Have HIV
- Tingling Lips After Swallowing Worried I Have HIV
- Can Animal And Insect Bites Transmit Hepatitis?
- Can Oral Thrush Cause Enlarged Lymph Nodes?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.